# SDR CHQA201100091

- Difficulty date: March 3, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE RIGHT OMEGA BEAM FLANGE AT FRAME 25.  THE CABIN FLOOR STRUCTURE RIGHT OMEGA BEAM LOWER FLANGE AT FRAME 25 WAS REPAIRED IAW ETD2011-145/02427.
